# SDR UALA2011031101172

- Difficulty date: March 10, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N496UA
- Make and model: Airbus A320-232
- Aircraft serial: 1845
- Aircraft time: 28,538 hours, 12,610 cycles
- Engine: Iae V2527A5
- System (JASC): 2720 · Rudder Control System
- Part: Bushing
- Condition: Faulty
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRFRAME VIBRATION ON CLIMBOUT APPROX FL300. SEEMS ENG RELATED BUT NO SECONDARY INDICATIONS. ENG1 N1=1.1 N2=.6 ENG2 N1=.6 N2=.3  VIBRATION STRONGEST AT ROW 24 AND AFT. NO CHANGE WITH AIRSPEED BUT DECREASED WITH POWER REDUCTION AT TOP OF CLIMB. CREW REPORTS AS FLIGHT PROGRESSED, VIBRATION IS STILL HERE BUT MUCH LESS THAN EARLIER. F-O JUST WALKED BACK AND NOTICED VIBRATION BEING LATERAL IN MOTION-ROW 24 AND AFT.  NO SEALS OR DAMAGE NOTED.  REVIEWED VIBRATION REPORTING SHEET. DEFER PER MT53-005 FOR FURTHER EVALUATION. REPLACED NUMEROUS BUSHINGS IN THE RUDDER HINGE AND SERVO ACTUATORS, DUE TO WEAR. CREATED FOR TEST FLIGHT TO CONFIRM PROBLEM FIXED.  TEST FLIGHT CONFIRMS PROBLEM IS FIXED.
